# SDR SWI2024F01171

- Difficulty date: August 29, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER OTBD BOLTHOLE ON CO-PILOT WINDSHIELD SIDE POST     (C-CHECK RO 11/7/2024)    REMOVED CRACKED CO-PILOT SIDE WINDSHIELD POST REF CRJ200 SRM 51-42-21 AND INSTALLED NEW CO-PILOT SIDE WINDSHIELD POST REF DWG NO. 601R33007 REV U, COMPLIED WITH 51-900-1003-SKY AND 56-220-1000-SKY. PRESSURE LEAK CHECK GOOD
